| Model Number |
VICM513.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of a -10.50 diopter tore during injection/delivery into the eye.The lens was intraoperatively implanted, removed, and replaced for a shorter length lens and the problem was resolved.There was no injury reported.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
H6 - medical device problem code - 1494: off-label use (under 21yrs of age at date of implant).Claim#: (b)(4).